# SDR CALA2025031202741

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,278 hours, 18,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: IZ29515
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 726,292 hours, 703,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RH OFF-WING SLIDE INFLATION CYLINDER REF AMM 25-65-02-004-001 REF LOG PAGE # 4103460 FOR THE DISARM OFF- WING SLIDE SYSTEM INSTALLED NEW INFLATION BOTTLE REF AMM TASK 25-65-02-404-010 STOPPED AT STEP G.9.(24) PARTS USED:  76-2565-9-9002, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1543720  SN OFF 9515.CYLINDER, ASSY,  OFF 76-2565-9-9002 9515 ON 76-2565-9-9002 1544 COMPLIED WITH GMM 09-25-04 AND AMM 25-65-02-404-010. COMPLETED INSTALLATION OF RT OFF WING SLIDE INFALTION CYLINDER IAW AMM 25-62-02. SYSTEM ARMED. INSTALLATION IN COMPLIANCE WITH IAW AMM 25-62-02 AND RII
